Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 3, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jan 12, 2016, 6:53 PM EST. It took effect at Jan 12, 2016, 7:00 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2016, 6:53 PM EST (23:53 UTC)
- In effect from
- Jan 12, 2016, 7:00 PM EST
- Expired
- Jan 13, 2016, 3:43 PM EST
- In force
- 21 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
277 WHUS73 KIWX 122353 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 653 PM EST TUE JAN 12 2016 LMZ043-046-130900- /O.CAN.KIWX.GL.W.0002.000000T0000Z-160113T0500Z/ /O.NEW.KIWX.SC.Y.0003.160113T0000Z-160113T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 653 PM EST TUE JAN 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING VEERING SOUTHWEST AND DECREASING TO 10 TO 20 KNOTS WEDNESDAY MORNING. * WAVES: 5 TO 8 FEET SUBSIDING TO 3 TO 5 FEET WEDNESDAY MORNING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
033 WHUS73 KIWX 130613 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 113 AM EST WED JAN 13 2016 LMZ043-046-131415- /O.CON.KIWX.SC.Y.0003.000000T0000Z-160113T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 113 AM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. * WINDS: WEST 15 TO 25 KNOTS BECOMING SOUTHWEST AND DECREASING TO 10 TO 20 KNOTS TOWARD DAYBREAK. * WAVES: 4 TO 7 FEET SUBSIDING TO 3 TO 5 FEET WEDNESDAY MORNING. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
099 WHUS73 KIWX 131007 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 507 AM EST WED JAN 13 2016 LMZ043-046-131815- /O.EXT.KIWX.SC.Y.0003.000000T0000Z-160114T1100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 507 AM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST THURSDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 2 TO 5 FEET. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
776 WHUS73 KIWX 131531 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1031 AM EST WED JAN 13 2016 LMZ043-046-132345- /O.CON.KIWX.SC.Y.0003.000000T0000Z-160114T1100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1031 AM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 2 TO 5 FEET. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
550 WHUS73 KIWX 132043 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 343 PM EST WED JAN 13 2016 LMZ043-046-132145- /O.CAN.KIWX.SC.Y.0003.000000T0000Z-160114T1100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 343 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 4:02 PM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Jan 12, 4:02 PM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EST TUE JAN 12 2016
.SYNOPSIS...
ISSUED AT 356 PM EST TUE JAN 12 2016
THE ARCTIC AIRMASS WILL CONTINUE OVERNIGHT WITH LOWS GENERALLY IN
THE SINGLE DIGITS. LAKE EFFECT SNOW SHOWERS...PRIMARILY CONFINED
TO NORTH OF THE TOLL ROAD...WILL GRADUALLY DIMINISH IN COVERAGE
AND INTENSITY AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE WEST.
A WEAK CLIPPER SYSTEM WILL BRING SOME LIGHT SNOW TO THE ENTIRE
REGION WEDNESDAY AFTERNOON INTO THE EVENING HOURS. HIGHS WILL
RANGE FROM THE MID TEENS NEAR HILLSDALE MICHIGAN TO LOWER 20S NEAR
MONTICELLO INDIANA.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 355 PM EST TUE JAN 12 2016
SHALLOW YET EFFICIENT LAKE EFFECT ONGOING. VSBYS CONTINUE AOB 1SM IN
HEAVIER SNOWBANDS...AGITATED BY STRONG POST ARCTIC FRONT/GRADIENT
FLOW/BLSN. GIVEN ONGOING EVENT/LOW VSBYS AT ISSUANCE WILL ALLOW
HEADLINES TO CONTINUE AS IS WITH 00 UTC EXPIRY OVERALL GOOD. DGZ
JUST OFF THE GROUND AND INTO LOWER HALF OF SUPERSATURATED CLOUD
BEARING LAYER. AS FLOW BACKS THE REMAINDER OF EVENING...LES TO BE
CONFINED TO ALONG/NORTH OF TOLL ROAD WITH INLAND EXTENT LESSENED BY
OVERWHELM OF UNDERLYING DEEP LAYER SUBSIDENCE AMID 100-150M/12 HR
MID TROP HEIGHT RISES AND DRY AIR ENTRAINMENT WITH SUBZERO SURFACE
DEWPOINTS BEGINNING TO UNDERCUT SOUTHERN LAKE MICHIGAN. CONTINUE TO
UNDERCUT MOS WITH MIN TEMPS AMID FRESH SNOWPACK/CORE OF LOW LEVEL
THERMAL TROF OVERHEAD. TRANSITION/FOCUS SHIFTS TO SERIES OF LEE SIDE
NORTHERN ROCKIES WAVES TO A STRONGER WAVE OVER CENTRAL ALBERTA. THIS
WAVE TO FOLLOW INTO SOUTHERN PERIPHERY OF DOWNSTREAM TROF...REACHING
MOUTH OF OHIO RIVER AROUND 18 UTC WED. WHILE OVERALL SURFACE
REFLECTION OF CLIPPER SYSTEM IS WEAK...CWA WITHIN STRONGLY
DIFFLUENT/DIVERGENT EXIT REGION OF 140-150KT 3H JET CORE.
ADDITIONALLY COLD ARCTIC AIRMASS SHOULD BECOME EASILY SATURATED
AMID ARRIVAL OF 2-2.5G/KG ON I285 SURFACE...VOID OF TYPICAL
SUBCLOUD SATURATION CONCERNS IN SIMILAR EVENTS. DEGREE OF MOISTURE
FLUX CONVERGENCE/ISENT UPGLIDE POINTS TO HIGH POP/LOW QPF EVENT
WITH QUICK SNOW BURST IN 18-24 UTC TIMEFRAME...EXITING INTO
NWRN/NORTH CENTRAL OHIO LATE WED EVENING. MINIMUM APPARENT ABOUT
M10F...JUST ABOVE ADVISORY LEVEL OVERNIGHT AND COVERED IN HWO.
&&
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 355 PM EST TUE JAN 12 2016
ACTIVE PATTERN CONTINUES AS FORECAST PERIOD BEGINS WITH SHORT
WAVE ENERGY ROUNDING THE BASE OF DEEP UPPER LOW OVER HUDSON BAY
WITH WEAK CLIPPER SFC REFLECTION OVER THE NORTHERN GREAT LAKES.
LIGHT SNOW ASSOCIATED WITH THIS SYSTEM WILL BE MOVING ACROSS THE
AREA WEDNESDAY NIGHT BRINGING ANOTHER INCH OF SNOW TO MUCH OF THE
CWA. NEXT SYSTEM DEVELOPING OVER THE PLAINS WILL TAP INTO SOUTHERN
STREAM ENERGY INDUCING DOWNSTREAM HEIGHT RISES IN EXCESS OF 100M
OVER THE MIDWEST THURSDAY...BRINGING A QUICK REBOUND FROM ARCTIC
INTRUSION AS TEMPS CLIMB INTO THE MID 30S. ONSET OF PRECIP
ASSOCIATED WITH THIS SYSTEM EXPECTED LATE THURSDAY NIGHT IN WAA
PATTERN AHEAD OF DEVELOPING LOW RESULTING IN RAIN FOR PRECIP TYPE.
PLENTY OF SPREAD AND UNCERTAINTY AMONG THE MEDIUM RANGE MODELS
WITH TRACK OF SFC LOW ACROSS OUR AREA ON FRIDAY AS PHASING OF
NORTHERN AND SOUTHERN STREAMS HAS MODELS STRUGGLING. SYSTEM
ULTIMATELY MAKES ITS WAY TO THE EASTERN SEABOARD BY SATURDAY WITH
ANOTHER STRONG ARCTIC INTRUSION WAITING BEHIND IT AS UPPER LOW
ROTATES INTO THE NORTHERN GREAT LAKES BY SUNDAY. SO AFTER TEMPS
TOP OUT NEAR 40 ON FRIDAY...EXPECT RAIN FRIDAY TO TRANSITION BACK
TO SNOW FRIDAY NIGHT. SCATTERED SNOW SHOWERS IN BROAD CYCLONIC
FLOW ON SATURDAY WILL BECOME PURELY LAKE EFFECT SATURDAY NIGHT
INTO SUNDAY. TEMPS BOTTOM OUT BY MONDAY MORNING AS THERMAL TROF
ROTATES INTO THE AREA AS UPPER LOW SHIFTS EASTWARD...EXPECT ANY
CLOUD FREE AREAS TO DIP INTO THE SINGLE DIGITS FOR LOWS AND HIGHS
MONDAY ONLY IN THE TEENS. LES LINGERS THRU THE END OF THE PERIOD
THANKS TO PERSISTENCE OF LAKE AGGREGATE TROF AS SFC HIGH SLOW TO
BUILD INTO THE AREA.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1245 PM EST TUE JAN 12 2016
ANTICIPATE CONTINUED GRADUAL DWINDLING OF LAKE EFFECT FOR KSBN
THIS AFTERNOON AMID LOWERING INVERSION HEIGHTS. AT KFWA
SIGNIFICANTLY FASTER TRANSITION TO VFR AS DOWNWARD VERTICAL
MOTION...OUTSIDE OF LES BANDS THAT BECOME RELEGATED CLOSER TO THE
LAKE/FARTHER NW WITH TIME...AND BACKING/GRADUALLY WEAKENING FLOW
BRING END TO SHSN/BLSN THERE. SOME INCREASE IN CLOUD COVER LATE IN
FORECAST PERIOD AS CLIPPER SYSTEM APPROACHES. SOME REDUCTIONS IN
VSBY LIKELY IN LATER FORECASTS FOR WED AFTN.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR
INZ004>007.
MI...WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR MIZ080-
081.
WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR MIZ077>079.
OH...NONE.
LM...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR LMZ043-046.
&&
SYNOPSIS...MURPHY
SHORT TERM...MURPHY
LONG TERM...JAL
AVIATION...MURPHY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jan 12, 6:51 PM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 651 PM EST TUE JAN 12 2016 MIZ077>081-131000- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE 651 PM EST TUE JAN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT WIND CHILL TEMPERATURES WILL DROP TO ZERO TO 10 BELOW ZERO OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND CHILL TEMPERATURES WILL BE BETWEEN ZERO AND 10 BELOW ZERO EARLY WEDNESDAY MORNING. UP TO AN INCH OF SNOW IS EXPECTED WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. THE SNOW MAY CAUSE ROADS TO BECOME SLIPPERY. .SPOTTER INFORMATION STATEMENT... SNOWFALL REPORTS ARE ENCOURAGED AGAIN ON WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-131000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP... OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 651 PM EST TUE JAN 12 2016 /551 PM CST TUE JAN 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TONIGHT WIND CHILL TEMPERATURES WILL DROP TO 10 TO 15 BELOW ZERO OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND CHILL TEMPERATURES WILL BE BETWEEN 10 AND 15 BELOW ZERO EARLY WEDNESDAY MORNING. UP TO AN INCH OF SNOW IS EXPECTED WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. THE SNOW MAY CAUSE ROADS TO BECOME SLIPPERY. .SPOTTER INFORMATION STATEMENT... SNOWFALL REPORTS ARE ENCOURAGED AGAIN ON WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-131000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 651 PM EST TUE JAN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT HAZARD CONDITIONS FOR SMALL CRAFT ADVISORY WILL EXIST OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AGAIN THIS WEEKEND. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jan 12, 3:24 PM EST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
324 PM EST TUE JAN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW 5 SW FORT WAYNE 40.98N 85.19W
01/12/2016 M1.9 INCH ALLEN IN OFFICIAL NWS OBS
STORM TOTAL AS OF 1 PM EST
&&
NGLocal storm report, Jan 12, 3:25 PM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
325 PM EST TUE JAN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW 2 N NORTH WEBSTER 41.36N 85.70W
01/12/2016 M3.4 INCH KOSCIUSKO IN NWS OFFICE
STORM TOTAL SO FAR AS OF 1 PM EST
&&
NGLocal storm report, Jan 12, 4:08 PM EST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
408 PM EST TUE JAN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM SNOW 2 SE GEORGETOWN 41.71N 86.21W
01/12/2016 M4.2 INCH ST. JOSEPH IN BROADCAST MEDIA
STORM TOTAL SO FAR
&&
NGLocal storm report, Jan 12, 5:11 PM EST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 PM EST TUE JAN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HEAVY SNOW GEORGETOWN 41.73N 86.23W
01/12/2016 M6.5 INCH ST. JOSEPH IN TRAINED SPOTTER
STORM TOTAL SO FAR
&&
NGLocal storm report, Jan 12, 5:14 PM EST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
514 PM EST TUE JAN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HEAVY SNOW 3 N MISHAWAKA 41.71N 86.15W
01/12/2016 M6.2 INCH ST. JOSEPH IN BROADCAST MEDIA
STORM TOTAL SO FAR. 5 INCHES SINCE MIDNIGHT.
&&
NGLocal storm report, Jan 12, 6:00 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
600 PM EST TUE JAN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY SNOW NILES 41.83N 86.25W
01/12/2016 M6.0 INCH BERRIEN MI BROADCAST MEDIA
STORM TOTAL AS OF 530 PM EST IN DOWNTOWN NILES
&&
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 7:21 PM EST | Gale Warning | IWX | 24 hr |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.